# SDR YENA200627

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 7,945 hours, 2,664 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5614
- Condition: Unknown
- Location: Seat 14b
- Part time: 7,909 hours, 2,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ROW 14ABC TV'S INOP.  PAX SMELLED BURNING COMING FROM UNDER THE SEAT AND THEN THE ROW OF TV'S QUIT WORKING.  MASTER SWITCH TURNED OFF AS A PRECAUTION, SMELL WENT AWAY.  PERFORMED TSM TASK 23-39-00-810-801.  PRECAUTIONARY ACTION REMOVED AND REPLACED SEB ON SEAT14B.  DOWNLOADED SOFTWARE, OPS CHECK OK PER LTV MM 23-39-00.  NO CHAFING OR FAULTS FOUND ON ALL CABLES, ALL DPCU, NO DISCOLORATION, OPS CHECK OK.
